# SDR AALA202002269017

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 26,504 hours, 2,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FWD VERTICAL EXIT LIGHT ON THE R3 DOOR INOPERATIVE. REMOVED AND REPLACED LIGHT FIXTURE OPS CK GOOD IAW AMM 33-51-01.
